MAUDE Adverse Event Report: DEPUY IRELAND VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570101
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total knee arthroscopy (tka) surgical procedure, while using the robotic assisted satellite station device and the robotic assisted base station device it was observed that the tibia cut was excessively large.Surgeon did not make the cut and bailed to manual devices.It was reported that the robot was mounted to the surgical bed.During review of the device event log it was found that there was approximately -16.3 mm inaccuracy in the tibial cut.It was reported that there was a delay in the procedure due to the event.There were no reported adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: the actual device was evaluated.The device log files were reviewed for this event, and the investigation found that the complaint of inaccurate cuts could be confirmed since the pointer tool was used to verify resection planes.The investigation found that there was approximately -16.3 mm inaccuracy in the tibial cut.The investigation found that in the log file analyzed, significant array movement occurred during multiple steps before beginning of femur or tibia cuts.As array movement may have occurred prior to any femur or tibia cuts, there is a potential risk of inaccurate bone resections.When bone array moves, the accuracy of the system compromised, and this could lead to inaccurate cuts.There are no defects found with the system or software.The software was performing as intended.The investigation found that the most probable root cause of the reported issue is sub-optimal leg positioning and leg/robot movement in combination with potential array movement and sub-optimal anterior cortex line acquisition.The root cause for those issues could not be determined.

Brand Name
VELYS SATELLITE STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24641240
Report Number1818910-2026-05019
Device Sequence Number21272442
Product Code OLO
UDI-Device Identifier10603295519492
UDI-Public(01)10603295519492
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown